Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have G6PD. On treatment for cancer. Why are his buttocks itching?

My husband has G6PD. He just found out about three months ago when having a treatment for cancer when he had multiple organ failure , and a stroke . He is home now but he is itching on his buttocks and on the sides of his genital area. What creams or medication can I try with him. I have tried the cortizone and lotrimin but it is not working.
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
Ur husband can try Tab Atarax 25 mg thrice daily after food for 5 days.It contains antihistamine which will reduce the allergic itching.
U can apply cutisoft gel 1% locally which contains Hydrocortisone Acetate.
Along with the above two your husband can take T.Forcan 150 mg once daily after food for 7 days.Forcan contains antifungal agent fluconazole.
These 3 medications should reduce the itching in your husbands buttocks and genital areas.
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor